# SDR ERAA098197

- Difficulty date: July 13, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 11,491 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT044
- Part serial: 4112
- Condition: Cracked
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY READS LOWER THAN ACTUAL GALLONS.  FOUND CASE CRACKED.  REPLACED CASE ASSEMBLY.  UNIT THEN FUNCTIONALLY TESTED GOOD.
